Katalog GES



Wilson, James R.; Mathews, Grant J.: Relativistic Numerical Hydrodynamics

1st Person: Wilson, James R. rezensierte person
Additional Persons: Mathews, Grant J. rezensierte person
Source: in Quarterly of applied mathematics Vol. 63, No. 4 (2005), p. 794
More Articles
Type of Publication: Article
Language: English
Published: 2005
Keywords: book-review
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation